Zoladex-flare ups near end of month??

Hi all. So I have been on zoladex for 2 months. I'm due my last jab on Friday. It has worked amazing I have more energy and don't wake up in agony every morning😃😃. I have a few hot sweats but I quite like the heat as I'm always cold😜

I have noticed both this month and last that about a week before I'm due my next one my pains start to come back. It feels like I'm still ovulating??

Is this possible??

Also I'm not seeing gynae until June and wanted to ask if I can have another 3 months as I'm dreading the pain coming back. Would the gp be able to prescribe this for me??

Many thanks

6 Replies

oldestnewest
  • Hi,

    I'm on Prostap, which I think is similar, once a month and have the same thing. Not the full pains coming back, but certainly can tell when I'm close to the end of the month before the top up. I think up to about 2 months in there are still some hormones in your system which might explain it, you may find that after another month you don't get this any more as your body uses up its reserves. Part way through my treatment I started on HRT to help some of the side effects which has helped somewhat, so don't know if this is something you could try? I have heard that some people can be on this treatment for longer, but it depends on individual circumstances due to the potential side effects, but certainly worth asking you doc about it! Best of luck!

  • Hi thanks for your help it's made me feel a bit better. I just keep thinking it's not working and there maybe something else wrong. I will see my gp tomorrow and see if I can have some more zoladex and maybe hrt with it. Xx

  • Its likely just taking time to get fully into your system.  I was ok with the monthly zoladex injection but the three monthly one did not work at all, it didnt seem to last for the whole three months.  I stayed on it for 6 months the first time and for two years the second time (with HRT the second time) so I dont see why you couldnt stay on it, three months seems a short time.  My understanding is its usually given for 6 months.  Mine were all given by my GP (although I did sometimes get snidley reminded of how expensive it was for them!). 

  • Hi thanks for your reply. Yes I think I will see if I can have it for another 3 months. I have had the best 2 months in a long time and I would love for it to last a bit longer especially as summer is coming😃xx

  • Hi, I'm also at the end of second month, unfortunately mine isn't having great results, but I'm defo feeling a little worse this week, so maybe it's because it's the endo of month, I've still got fingers crossed that it will stop my pain, I was due mine for 3 months before op but now ops been put back so I can have another 3 months, good luck xx

  • Hi sorry to hear it's not helping much with your pain. I do hope it gets better for you and I'm glad you can try a little longer as it may settle down. Take care xx

You may also like...